default-icon
Constant Tingling Sensation in body
From past few months I have been experiencing constant Tingling Sensation in my body especially on the left side of the body. I also feel extremely tired sometimes as if there is no energy left in the body (again on the left side of the body). Can anyone help me with this ?
5520 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Yes certainly . You might be deficient with calcium & vitamin D3 , we need to do certain test if needed X-ray as well.
Next Steps
Consult online here or Call 97699. 78874 98921. 88874
Health Tips
Start yoga , exercise
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +134
Consult with a doctor
Online now
It may be nerves problem or are you a diabetic? Share more details about your medical history.
Next Steps
Consult online or visit our Clinic. We provide medicines through Courier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Vitamin B12 deficiency can cause these symptoms but you need to be evaluated to rule out other conditions. Your history regarding hypertension for you and family is necessary before making a prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello please take online consultation or visit Vidur clinic Sec 18 Noida
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Homoeopathic treatment can permanently cure the problem rapidly effectively and efficiently without any side effects
Next Steps
you need to consult me online through the platform and medicines will be sent to you by courier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Lack of B12 and D3 causes this.. Please consult with me on my private chat window for full treatment details and prescription...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes it’s related to nerve problems. U can take an online consultation I need more details to treat u.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.